Abstract and Applied Analysis

Stability Analysis of a Class of Higher Order Difference Equations

Yuanyuan Liu and Fanwei Meng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the sufficient conditions for asymptotic stability and instability of certain higher order nonlinear difference equations with infinite delays in finite-dimensional spaces. With the aid of the general comparison condition on the right-hand side function f k ( · ) , we generalize the stability and instability result.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 434621, 7 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425048240

Digital Object Identifier
doi:10.1155/2014/434621

Mathematical Reviews number (MathSciNet)
MR3216050

Zentralblatt MATH identifier
07022384

Citation

Liu, Yuanyuan; Meng, Fanwei. Stability Analysis of a Class of Higher Order Difference Equations. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 434621, 7 pages. doi:10.1155/2014/434621. https://projecteuclid.org/euclid.aaa/1425048240


Export citation

References

  • R. P. Agarwal, Difference Equations and Inequalities. Theory, Methods, and Applications, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000.
  • S. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 1995.
  • V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and Its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1993.
  • A. Y. T. Leung, J. N. Xu, and W. S. Tsui, “Nonlinear delay difference equations for housing dynamics assuming heterogeneous backward-looking expectations,” Applied Mathematics and Mechanics, vol. 28, no. 6, pp. 785–798, 2007.
  • P. Cull, M. Flahive, and R. Robson, Difference Equations. From Rabbits to Chaos, Springer, New York, NY, USA, 2005.
  • V. N. Phat, Constrained Control Problems of Discrete Processes, World Scientific, Singapore, 1996.
  • M. M. Kipnis and D. A. Komissarova, “A note on explicit stability conditions for autonomous higher order difference equations,” Journal of Difference Equations and Applications, vol. 13, no. 5, pp. 457–461, 2007.
  • S. Mohamad and K. Gopalsamy, “Exponential stability of continuous-time and discrete-time cellular neural networks with delays,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 17–38, 2003.
  • J. Yao and F. Meng, “Asymptotic behavior of solutions of certain higher order nonlinear difference equation,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 640–650, 2007.
  • N. S. Bay and V. N. Phat, “Stability analysis of nonlinear retarded difference equations in Banach spaces,” Computers & Mathematics with Applications, vol. 45, no. 6-9, pp. 951–960, 2003.
  • J. P. LaSalle, The Stability and Control of Discrete Processes, vol. 62 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1986.
  • R. Naulin and M. Pinto, “Stability of discrete dichotomies for linear difference systems,” Journal of Difference Equations and Applications, vol. 3, no. 2, pp. 101–123, 1997.
  • R. Naulin and C. Vanegas, “Instability of discrete-time systems,” Electronic Journal of Differential Equations, vol. 33, pp. 1–11, 1998.
  • H. M. Xiao and Y. Q. Liu, “The stability of linear time-varying discrete systems with time-delay,” Journal of Mathematical Analysis and Applications, vol. 188, no. 1, pp. 66–77, 1994.
  • X. S. Yang and Y. Stepanenko, “A stability criterion for discrete nonlinear systems with time delayed feedback,” IEEE Transactions on Automatic Control, vol. 39, no. 3, pp. 585–589, 1994. \endinput